Your blood pressure is 104/58 mmHg. There fore your pulse pressure is 104--58 = 46 mmHg. The optimum pulse pressure is 40 mmHg.
You have got Hypotension and Bradycardia.
Symptoms of hypotension may include:
* Blurry vision
* Fainting (syncope)
If symptoms persist, implantation of pacemaker indicated.
Consult a cardiologist.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
i am a 26 year old male, who suffers from panic disorder.... ive been taking my blood pressure at home using a home blood rpessure machine and my blood pressure is usually in the normal range.... However, last night i was at wal mart and took my blood pressure and it was 153/88... When i got home i took it and it was 128/75...... can white coat apprehension happen at places like wal mart??? and are home machines accurate? my pulse was 117 at wal mart.... at home it was 88
I am a 26 year old male with a blood pressure reading of 150-80 but around last year march i was 130-80 and since my current reading every time i go to the hospital my blood pressure is high for some time and goes down later but some times it doesnt go down. i am an anxious person too. i got to know this from my sex life. i lose my erections when about having sex and when i am relaxed i get it back. i will be going for a pre employment medical exams for an oil rig engineering position and i want to know if it will affect my chances of having the job
Amlodipine dosage I ran out of motoprolol for my blood pressure a few days ago and will not be able to get more until wednesday. I filled an old script for amlodipine. I ve been taking out for two days now and I ve had elevated bp and a constant headache for 3. The amlodipine is 10mg and is directed once a day on the box. I d like to know if it would be safe to increase frequency of the doses and by how much. Come wednesday i ll be back ok my motoprolol and hydrochlothiazide. I m a 34 year old male, overweight @ 270, and 5ft 9in. No other meds.
Hey, I was diagnosed with an eating disorder and the effects were secondary amenorrhea and bradycardia. My resting rate rate then was 45 and they said it could be reversed but I was wondering if it was possible to reverse it in a week? I ve been following their orders of eating more for about 5 days now and my resting heart rate is between 70-80 every time I check it.
My resting heart rate is unusually fast and even if i just walk up the stairs my heart is racing like ive just ran a mile. When i exercise i can feel my heartbeat in my chin and other strange places aswell as having red, blotchy skin all over my body, mostly my face and arms. Also, after exercise, if i open my mouth i can hear my heartbeat, its like a ticking noise. My mouth goes very very dry too. Finally ive noticed that if i lie down and place something across my chest for example a book or ipad, i can see my ipad wobble alot from my heartbeat, is any of this normal??
My rest heart rate is typically around 100 and my blood pressure is typically very good. I am now taking Bisoprol 5mg for atrial tachycardia. My last read had my rest heart rate at 94 but my blood pressure has dropped to 101/57. Should I be concerned?
I am a 23 year old female, studying medicine. For past 8 months, i have been having some episodes of heart 'dysfunctions' that now have turned constant. I need help in knowing what is the condition. It started last may when one day i started feeling so weak that i just could not get up and was having a splitting headache, when i measured my BP was 90/55mmHg ( before it was always 120/80mmHg). I was having palpitations, bradycardia at times, tachycardia at times, extreme weakness, sweating ( especially on scalp) after sleeping after headache. I was also having light sleep. Slowly, these episodes became constant. Now I am feeling weak all times, light headed if sitting or standing for long, headache (thumping with constant heaviness), inability to sleep, tightness in chest, chest pain sometimes, tachycardia at any normal activity (walking, doing some tidy up), BP is still low. I also get dry cough on breathing sometimes. So i got a holter done for 24 hours, got following: - sinus tachycardia( 110- 120) almost all day with some normal rate in between, my heart rate dropped to 50 in middle of night ( reason causing me to wake up from sleep and not to sleep again) and it remained like that for 3 hours - average pulse -81 - my heart rate jumped to 179 per min when i climbed stairs ( 9 floors, easily climbed by others), breathing became laboured, headache with blacking out sensations ( i did not faint though) - I have some abnormalities in lead I, II and III ( looks like left axis deviation as lead I is showing highest peaks and is moving away from III ) even the avL and avF looks weird, QTc>450ms is 47%, no ST deviation, no T wave abnormalities I also have tachypnea (26-28 per min) and accentuation of Pulmonary part of second heart sound. I also have slight edema on my feet ( bluish tinge) I also did a blood work up, I do not have thyroid problems or anemia I need some advice on what i might be having, so as to proceed further on treatment.
My husband had precancerous spot s removed 2 days ago since then he is experiencing chills and low blood pressure along with sweats visited Dr the emergency room that day but was cleared to go home Right now he is chilled again and very nervous
I have been told I have sinus bradycardia and am having symptoms of light headedness, fatigue , confusion, heart palpitations, pulse between 40 and 50 for 5 days. Should I go see my doctor or jusr see if it passes. Why would it get worse as I have...
Hello doctor, I had few conversation with you during last two months.I am in the UK and currently at 35 weeks pregnant. History: two miscarriages, one ectopic and this successful pregnancy is with IVF. I had asked you about B12 deficiency, BPD/AC...